Ambiguity and Rational Expectations Equilibria
Scott Condie, Jayant V. Ganguli
The Review of Economic Studies · 2011 · Volume 78 · Issue 3
Abstract
This paper demonstrates the existence and robustness of partially revealing rational expectations equilibria in general exchange economies when some traders have non-smooth ambiguity-averse preferences. This finding illustrates that models with non-smooth ambiguity aversion provide a relatively tractable framework through which partial information revelation may be studied in a general equilibrium setting without relying on particular distributional or von Neumann–Morgenstern utility assumptions or the presence of “noise.”
Enable JavaScript for citation tools and additional paper interactions.